X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (179) 179
statistics & probability (169) 169
almost sure central limit theorem (131) 131
mathematics, applied (100) 100
almost sure convergence (90) 90
convergence (78) 78
random variables (72) 72
central limit theorem (66) 66
theorems (62) 62
mathematics, general (61) 61
analysis (50) 50
60f15 (47) 47
statistics (43) 43
sums (42) 42
studies (39) 39
probability (36) 36
central-limit-theorem (35) 35
applications of mathematics (34) 34
statistics, general (33) 33
mathematical analysis (32) 32
probability theory and stochastic processes (29) 29
60f05 (26) 26
almost sure invariance principle (26) 26
applied mathematics (26) 26
martingales (25) 25
asymptotic properties (24) 24
mathematics - probability (23) 23
law (22) 22
statistics for business/economics/mathematical finance/insurance (22) 22
sequences (21) 21
almost sure limit theorem (20) 20
approximation (19) 19
inequalities (18) 18
random-variables (18) 18
asymptotic normality (17) 17
mathematical models (17) 17
dynamical systems (16) 16
large deviations (16) 16
[ math.math-pr ] mathematics [math]/probability [math.pr] (15) 15
differential equations (13) 13
economic models (13) 13
iterated logarithm (13) 13
operations research/decision theory (13) 13
partial sums (13) 13
dependent random-variables (12) 12
domain of attraction of the normal law (12) 12
estimators (12) 12
law of the iterated logarithm (12) 12
maximum (12) 12
stochasticity (12) 12
algorithms (11) 11
logarithmic average (11) 11
normality (11) 11
rates (11) 11
strong law of large numbers (11) 11
60f17 (10) 10
asymptotics (10) 10
brownian motion (10) 10
large numbers (10) 10
mathematical theorems (10) 10
maxima (10) 10
physics, mathematical (10) 10
research (10) 10
statistics and probability (10) 10
theoretical, mathematical and computational physics (10) 10
arrays (9) 9
density (9) 9
limit-theorems (9) 9
modelling and simulation (9) 9
optimization (9) 9
partial differential equations (9) 9
probability theory (9) 9
stability (9) 9
62g20 (8) 8
[math.math-pr]mathematics [math]/probability [math.pr] (8) 8
almost sure limit theorems (8) 8
central limit-theorems (8) 8
integers (8) 8
law of large numbers (8) 8
logarithms (8) 8
perceptron convergence procedure (8) 8
physics (8) 8
probabilities (8) 8
regression (8) 8
self-normalized (8) 8
stationary processes (8) 8
stochastic models (8) 8
stochastic processes (8) 8
systems (8) 8
u-statistics (8) 8
weighted sums (8) 8
almost sure local central limit theorem (7) 7
almost-sure central limit theorem (7) 7
automation & control systems (7) 7
discrete mathematics and combinatorics (7) 7
economics (7) 7
estimation (7) 7
functional central limit theorem (7) 7
kernels (7) 7
law of iterated logarithm (7) 7
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Stochastic Processes and their Applications, ISSN 0304-4149, 05/2017, Volume 127, Issue 5, pp. 1622 - 1636
In this work, we study the normal approximation and almost sure central limit theorems for some functionals of an independent sequence of Rademacher random variables... 
Normal approximation | Wasserstein distance | Malliavin–Stein approach | Rademacher functional | Almost sure central limit theorem | STEINS METHOD | SEQUENCES | Malliavin-Stein approach | STATISTICS & PROBABILITY | Mathematics - Probability
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2015, Volume 2015, Issue 1, pp. 1 - 8
.... In this paper, we are concerned with the almost sure local central limit theorem of parallel to F-n parallel to and sup0(<= t <= 1) F-n... 
uniform empirical process | almost sure central limit theorem | almost sure local central limit theorem | DEPENDENT RANDOM-VARIABLES | MATHEMATICS | MATHEMATICS, APPLIED | PARTIAL-SUMS | Texts | Theorems | Random variables | Empirical analysis | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2018, Volume 2018, Issue 1, pp. 1 - 14
..., we get the almost sure central limit theorem for the products of the some partial sums (∏i=1kSk,i(k−1)nμn)μβVk\(({\frac{\prod_{i=1}^{k}S_{k,i}}{(k-1)^{n}\mu ^{n}} )^{\frac{\mu}{\beta V_{k}}} }\), where β>0\(\beta>0... 
Almost sure central limit theorem | Mixing sequence | Products of the some partial sums | Self-normalized | Random variables
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 12
The almost sure central limit theorems for the maxima of strongly dependent stationary Gaussian vector sequences are proved under some mild conditions... 
Analysis | Mathematics, general | Mathematics | Applications of Mathematics | almost sure central limit theorem | strongly dependent stationary Gaussian vector sequences | weight sequence | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | PRODUCTS | PARTIAL-SUMS | CONVERGENCE | Theorems | Gaussian | Vectors (mathematics) | Mathematical analysis | Maxima | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 15
We prove some almost sure central limit theorems for the maxima of strongly dependent nonstationary Gaussian vector sequences under some mild conditions... 
strongly dependent nonstationary Gaussian vector sequences | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | almost sure central limit theorem | weight sequence | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | PRODUCTS | PARTIAL-SUMS | CONVERGENCE | Theorems | Gaussian | Vectors (mathematics) | Mathematical analysis | Maxima | Inequalities
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 15
Let X, X-1, X-2, ... be a standardized Gaussian sequence. The universal results in almost sure central limit theorems for the maxima M-n and partial sums and maxima (S-n/sigma(n), M-n... 
standardized Gaussian sequence | partial sums and maxima | almost sure central limit theorem | maxima | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE | VERSIONS | MOMENTS | Texts | Theorems | Gaussian | Maxima | Inequalities | Sums
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 16
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 12
Considering a sequence of i.i.d. positive random variables, for products of sums of partial sums we establish an almost sure central limit theorem, which holds... 
products of sums of partial sums | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | almost sure central limit theorem | 60F15 | unbounded measurable functions | MATHEMATICS | MATHEMATICS, APPLIED | Theorems | Random variables | Inequalities | Sums
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2012, Volume 2012, Issue 1, pp. 1 - 13
< ∞. Denote and the coefficient of variation. Under suitable conditions, by the central limit theorem of weighted sums and the moment inequality we show that where with... 
products of partial sums | Analysis | ρ - -mixing | Mathematics, general | Mathematics | Applications of Mathematics | almost sure central limit theorem | Almost sure central limit theorem | mixing | Products of partial sums
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 18
In this paper, we study the ratios of order statistics based on samples drawn from uniform distribution and establish some limit properties such as the almost sure central limit theorem, the large... 
order statistics | complete convergence | Analysis | 62G30 | Mathematics, general | Mathematics | Applications of Mathematics | large deviation principle | uniform distribution | almost sure central limit theorem | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | LAWS | Theorems | Statistical methods | Statistical analysis | Random variables | Research
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 376, Issue 1, pp. 29 - 41
... . In this paper we show that the almost sure central limit theorem for self-normalized products of sums holds only under the assumptions that X belongs to the domain... 
Domain of attraction of the normal law | Almost sure central limit theorem | Products of sums | Self-normalized | MATHEMATICS | MATHEMATICS, APPLIED | ASYMPTOTICS | ASSOCIATION
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 5, pp. 1413 - 1422
.... A universal result in almost sure central limit theorem for the self-normalized partial sums 𝑆 /𝑉... 
Partial sums | Central limit theorem | Random variables | Self-normalized partial sums | Almost sure central limit theorem | Negatively associated random variables | MATHEMATICS | MATHEMATICS, APPLIED | WEAK-CONVERGENCE
Journal Article
Stochastic processes and their applications, ISSN 0304-4149, 2010, Volume 120, Issue 9, pp. 1607 - 1628
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 9, pp. 2639 - 2644
... . Then an almost sure central limit theorem for self-normalized partial sums S n / V n is studied under a mild condition in this paper. 
Central limit theorem | Domain of attraction of the normal law | Almost sure | Self-normalized | DEPENDENT RANDOM-VARIABLES | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | LARGE DEVIATIONS | Attraction | Theorems | Law | Mathematical models | Random variables | Variance | Sums
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2016, Volume 110, Issue 2, pp. 699 - 710
Journal Article
Probability and Mathematical Statistics, ISSN 0208-4147, 2015, Volume 35, Issue 2, pp. 285 - 300
We will investigate an almost sure central limit theorem (ASCLT) for sequences of random variables having the form of a ratio of two terms such that the... 
Fractional ornstein–uhlenbeck process | Least squares estimator | Multiple stochastic integrals | Almost sure central limit theorem | multiple stochastic integrals | CONVERGENCE | STATISTICS & PROBABILITY | fractional Ornstein-Uhlenbeck process | least squares estimator
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 12
.... A universal result in an almost sure limit theorem for the self-normalized products of partial sums is established. MSC: 60F15. 
Analysis | self-normalized partial sums | domain of attraction of the normal law | Mathematics, general | Mathematics | Applications of Mathematics | almost sure central limit theorem | MATHEMATICS | MATHEMATICS, APPLIED | I.I.D. RANDOM-VARIABLES | Attraction | Theorems | Law | Random variables | Inequalities | Sums
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2014, Volume 2014, Issue 1, pp. 1 - 11
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.